MathSciNet Relay Station
MathSciNet bibliographic data
MR2877688 35Q35 (35B65 76W05)
Xu, Fuyi Regularity criterion of weak solution for the 3D magneto-micropolar fluid equations in Besov spaces. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 6, 2426–2433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement